# SDR SWAA2022022872636

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 69,596 hours, 40,990 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3: AFT CARGO; STA 787+5; STR 24L; CARGO NET TIE DOWN PLATE HAS CORROSION / REMOVED AFT CARGO TIE DOWN PLATE STA 787+5 STR 24L AND REPLACED; REMOVED CORROSION ON SRM PROVIDES NO ALLOWABLE LIMITS IAW SRM 51-40-02-0G-0 & DWG 146A9405 REV:-
